Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 91, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 2, 2008, 3:00 PM EDT for Ottawa County, Michigan. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2008, 3:00 PM EDT (19:00 UTC)
- Expired
- Jul 2, 2008, 3:26 PM EDT
- In force
- 26 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
County Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 31 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 11:09 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1681 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRR 021900 SVRGRR MIC139-021945- /O.NEW.KGRR.SV.W.0091.080702T1900Z-080702T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 300 PM EDT WED JUL 2 2008 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN OTTAWA COUNTY IN SOUTHWEST MICHIGAN * UNTIL 345 PM EDT * AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 75 MPH. THIS STORM WAS LOCATED NEAR ALLENDALE...AND MOVING EAST AT 35 MPH. * LOCATIONS WITHIN THE WARNED AREA INCLUDE... OLIVE CENTER... EASTMANVILLE... ALLENDALE... ZEELAND... LAMONT... BAUER... HUDSONVILLE... JENISON... JAMESTOWN... THIS IS A DANGEROUS STORM...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4299 8580 4278 8579 4281 8614 4304 8608 TIME...MOT...LOC 1900Z 288DEG 31KT 4293 8599 $$ COBB
2 follow-up statements
000
WWUS53 KGRR 021912
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EDT WED JUL 2 2008
MIC139-021945-
/O.CON.KGRR.SV.W.0091.000000T0000Z-080702T1945Z/
OTTAWA MI-
312 PM EDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN OTTAWA COUNTY...
AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HUDSONVILLE...AND MOVING EAST AT 36 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
GRAND VALLEY... SOUTH BLENDON... BEAVERDAM...
VRIESLAND... BAUER... ZEELAND...
HUDSONVILLE... JENISON... FOREST GROVE...
JAMESTOWN...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4301 8585 4299 8583 4300 8582 4299 8580
4278 8579 4280 8604
TIME...MOT...LOC 1912Z 288DEG 31KT 4290 8586
$$
JK000
WWUS53 KGRR 021926
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
326 PM EDT WED JUL 2 2008
MIC139-021936-
/O.CAN.KGRR.SV.W.0091.000000T0000Z-080702T1945Z/
OTTAWA MI-
326 PM EDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTAWA COUNTY HAS
BEEN CANCELLED...
SEVERE WEATHER HAD MOVED OUT OF THE AREA. STAY TUNED FOR THE LATEST
WEATHER INFORMATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4301 8585 4299 8583 4300 8582 4299 8580
4278 8579 4280 8604
TIME...MOT...LOC 1926Z 288DEG 31KT 4286 8570
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:23 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 2, 1:23 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 123 PM EDT WED JUL 2 2008 LATEST UPDATE...AVIATION ... .SYNOPSIS...(315 AM EDT WED JUL 2 2008) A COLD FRONT WILL BRING INCREASING CLOUDS LATER TODAY AND THUNDERSTORMS WILL DEVELOP FROM NORTHWEST TO SOUTHEAST ACROSS OUR AREA THIS AFTERNOON THROUGH TONIGHT. SOME OF THE STORMS COULD PRODUCE HAIL AND DAMAGING WIND GUSTS IN ADDITION TO BRIEF HEAVY RAIN AND OCCASIONAL LIGHTNING. CANADIAN HIGH PRESSURE WILL BUILD IN AND RESULT IN DRY AND COOL WEATHER THURSDAY AND THURSDAY NIGHT. INDEPENDENCE DAY CONTINUES TO LOOK DRY. IN FACT DRY WEATHER WILL CONTINUE FOR OUR HOLIDAY WEEKEND ALONG WITH A RETURN TO NEAR NORMAL TEMPERATURES. && .SHORT TERM...(315 AM EDT WED JUL 2 2008) (TODAY THROUGH FRIDAY AFTERNOON) VERY LITTLE CHANGES WERE NECESSARY TO OUR GOING FCST. THE COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO OUR CWFA BEGINNING BY AROUND 18Z THIS AFTN ACROSS OUR NW CWFA AND CONTINUING THROUGH THE EARLY MORNING HOURS THURSDAY ACROSS OUR SOUTHERN CWFA. THERE IS A SLIGHT RISK OF SEVERE STORMS... BUT A LARGE SVR WX EVENT IS NOT EXPECTED. THE MOST LIKELY TIME FRAME FOR SVR WX WILL BE BETWEEN 18Z AND 04Z... AND PARTICULARLY FROM MID AFTN THROUGH MID EVE COINCIDENT WITH MAX INSTABILITY (LATEST 21Z SREF GUIDANCE SUGGESTS ML CAPES WILL REACH 1000-1500 J/KG IN THAT TIME FRAME ACROSS OUR CENTRAL AND SOUTHERN CWFA). GIVEN UPSTREAM REPORTS ACROSS NORTHERN MN... HAIL SHOULD BE OUR PRIMARY SVR WX THREAT (MAINLY IN THE THREE QUARTERS TO ONE INCH DIAMETER RANGE). A FEW DAMAGING WIND GUSTS ARE ALSO POSSIBLE GIVEN FCST KINEMATIC WIND PROFILES AND 0-3KM SHEAR WHICH COULD BECOME CONDUCIVE TO BOWING SEGMENTS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT... BUT THE OVERALL SYNOPTIC/MESOSCALE SETUP DOES NOT APPEAR FAVORABLE FOR TORNADOGENESIS TO OCCUR UNLESS IF A FEW DISCRETE SUPERCELLS CAN DEVELOP IN AN ENVIRONMENT WITH 0-6KM BULK SHEAR VALUES OF 30-40 KTS. BOTTOM LINE... WE SUSPECT THAT SOME STORMS WILL BECOME SEVERE THIS AFTN AND EVE... BUT A LARGER SCALE SVR WX EVENT IS NOT ANTICIPATED. IT WILL BE DRY AND RATHER COOL THURSDAY W/MAX TEMPS ONLY REACHING THE UPPER 60S TO MID 70S WITH THE CANADIAN HIGH BUILDING IN AND VERY COOL N TO NE SFC FLOW. 00Z GFS GUIDANCE TIME HEIGHT RH PROGS INDICATE A FAIR AMOUNT OF LINGERING 925-850 MB MOISTURE... SO I SUSPECT A SCT TO POTENTIALLY BKN CU DECK WILL DEVELOP LATE IN THE MORNING THROUGH THE AFTN IN SPITE OF HIGH PRESSURE BUILDING IN. MORE EXTENSIVE BREAKS IN CLOUD COVER WILL DEVELOP THURSDAY NIGHT AS LOW LEVEL NE WINDS CONTINUE TO ADVECT DRIER AIR IN. WE WILL STICK WITH A DRY FCST FOR FRIDAY. WE ARE NOT BUYING 00Z GFS GUIDANCE WHICH DEVELOPS SHOWERS ACROSS OUR SOUTHERN CWFA FRIDAY MORNING AND EARLY AFTN. THIS SEEMS TO BE ATTRIBUTABLE TO A CONVECTIVELY INDUCED VORT MAX PLACED TOO FAR NORTH. A CONSENSUS BLEND OF LATEST SREF... WRF AND GLOBAL GEM GUIDANCE SUGGESTS THAT DRY WX WILL CONTINUE FRIDAY. THIS SEEMS LIKE THE MOST LIKELY SCENARIO AND PRESERVES CONTINUITY WITH OUR GOING FCST... ALTHOUGH I AM A LITTLE CONCERNED ABOUT POTENTIAL FOR A FEW SHOWERS AS THE H5 TROF AXIS MOVES ACROSS. && .LONG TERM...(315 AM EDT WED JUL 2 2008) (FRIDAY NIGHT THROUGH TUESDAY) FAIR WEATHER EXPECTED FROM FRIDAY NIGHT AND THROUGH THE WEEKEND. TEMPERATURES SHOULD AVERAGE NEAR NORMAL OVER THE WEEKEND WITH WARMER AND MORE HUMID WEATHER FOR LATE SUNDAY AND MONDAY AS SFC RIDGE MOVES EAST AND RETURN FLOW SETS UP. A COLD FRONT MOVING IN FROM THE NORTHWEST MAY BRING SOME SHOWERS OR THUNDERSTORMS BY LATE MONDAY AND ESPECIALLY MONDAY NIGHT. THE FRONT SLOWS DOWN AS IT BECOMES PARALLEL TO THE UPPER FLOW BY EARLY TUESDAY AND SOME SCATTERED SHOWERS OR THUNDERSTORMS COULD LINGER ACROSS THE SOUTHEAST FORECAST AREA MUCH OF TUESDAY. && .MARINE...(1141 AM EDT WED JUL 2 2008) SOUTHWEST WINDS WILL GUST TO 25 MPH THIS AFTN AHEAD OF THE APPROACHING COLD FRONT. WAVE HEIGHTS 3 TO NEAR 5 FEET ENTIRE NEARSHORE. THE COLD FRONT WILL BE SOUTH OF THE LAKE BY 09Z THUR. HOWEVER ANOTHER SMALL CRAFT ADVISORY IS POSSIBLE FOR NORTH WIND/SIGNIFICANT WAVE ACTION BY THUR AFTN. THUNDERSTORMS WITH HAIL... GUSTY WINDS AND FREQUENT LIGHTNING WILL POSE A SIGNIFICANT HAZARD TO MARINERS THIS AFTN THROUGH TONIGHT. && .AVIATION...(123 PM EDT WED JUL 2 2008) VFR CONDITIONS WILL GO DOWN TO IFR CONDITIONS WITH A LINE OF THUNDERSTORMS MOVING THROUGH THE AREA THIS AFTERNOON. CONDITIONS SHOULD IMPROVE BACK TO VFR SOON AFTER THE STORMS CLEAR EACH TAF SITE... THOUGH SCATTERED RAIN SHOWERS WILL LIKELY CONTINUE INTO THE EVENING.... ESPECIALLY SOUTH AND EAST OF GRAND RAPIDS. THERE WILL BE A SLOW CLEARING FROM NORTHWEST TO SOUTHEAST LATE TONIGHT AS THE FRONT PUSHES THROUGH. WINDS WILL BE FROM THE SOUTHWEST INTO THIS EVENING AND THEN GO NORTHWEST AFTER THE COLD FRONT MOVES THROUGH. EXPECT SOME GUSTS OVER 20 KTS THIS AFTERNOON... WITH THE POTENTIAL FOR STRONGER WINDS IN THUNDERSTORMS. && .HYDROLOGY...(315 AM EDT WED JUL 2 2008) NO SIGNIFICANT HYDRO ISSUES ARE ANTICIPATED SINCE BASIN AVG QPF OF ONLY AROUND A HALF TO THREE QUARTERS OF AN INCH IS EXPECTED... WITH ISOLATED AMOUNTS OF 1.00-1.50 INCHES POSSIBLE. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH 651 IN EFFECT FOR ENTIRE AREA. LM...SEVERE THUNDERSTORM WATCH 651 WHOLE LAKE THROUGH 5 PM AND SMALL CRAFT ADVISORY HOLLAND TO MANISTEE THROUGH 10 PM THIS EVENING. && SYNOPSIS: LAURENS SHORT TERM: LAURENS LONG TERM: OSTUNO MARINE: LAURENS/IOD AVIATION: OSTUNO/IOD HYDROLOGY: LAURENS
Hazardous weather outlook, Jul 2, 6:04 AM EDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 604 AM EDT WED JUL 2 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-031015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 604 AM EDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS ALL OF SOUTHWEST LOWER MICHIGAN TODAY. DAMAGING WINDS AND LARGE HAIL ARE THE GREATEST THREAT...BUT A TORNADO IS ALSO POSSIBLE. THE SEVERE WEATHER IS EXPECTED FROM THE LATE AFTERNOON INTO THE EVENING. STORM MOTION WILL BE TO THE EAST AT ABOUT 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. LMZ844>849-031015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 604 AM EDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES GREATER THAN 4 FEET WILL POSE A HAZARD TO SMALL CRAFT. RIP CURRENTS ARE POSSIBLE AS WELL ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WAVES GREATER THAN 4 FEET WILL POSE A HAZARD TO SMALL CRAFT ON THURSDAY. OSTUNO
In the hours before
Local storm report, Jul 2, 2:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
252 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL LAMONT 43.01N 85.91W
07/02/2008 E0.50 INCH OTTAWA MI TRAINED SPOTTER
&&
MKALEMBKLocal storm report, Jul 2, 2:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
253 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL SPARTA 43.16N 85.71W
07/02/2008 M0.50 INCH KENT MI CO-OP OBSERVER
WIND GUST MEASURED AT 42 MPH.
&&
MKALEMBKLocal storm report, Jul 2, 2:55 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
255 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL MARNE 43.04N 85.83W
07/02/2008 E0.70 INCH OTTAWA MI TRAINED SPOTTER
MARNE EXIT AT INTERSTATE 96. MEDIUM BRANCHES DOWN.
&&
MKALEMBKLocal storm report, Jul 2, 2:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
256 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL ALPINE 43.07N 85.68W
07/02/2008 E0.25 INCH KENT MI TRAINED SPOTTER
WINDS ESTIMATED AT 40 TO 50 MPH.
&&
MKALEMBKLocal storm report, Jul 2, 2:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
258 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 1 W GRAND RAPIDS 42.96N 85.68W
07/02/2008 M0.88 INCH KENT MI AMATEUR RADIO
&&
MKALEMBKLocal storm report, Jul 2, 3:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST ROTHBURY 43.51N 86.35W
07/02/2008 M50 MPH OCEANA MI TRAINED SPOTTER
PEA SIZE HAIL.
0210 PM HEAVY RAIN ROTHBURY 43.51N 86.35W
07/02/2008 M3.02 INCH OCEANA MI TRAINED SPOTTER
RAIN FELL IN 1/2 HOUR.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:18 PM EDT | Special Marine Warning | GRR | 71 min | |
| Jul 2, 12:26 PM EDT | Special Weather Statement | GRR | Lake, Mason, Muskegon, Newaygo, Oceana, Osceola | 64 min |
| Jul 2, 12:35 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Newaygo, Oceana | 40 min |
| Jul 2, 1:10 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Mecosta, Montcalm, Muskegon, Newaygo and 2 more | 65 min |
| Jul 2, 1:39 PM EDT | Special Marine Warning | GRR | 69 min | |
| Jul 2, 1:57 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon, Ottawa | 63 min |
| Jul 2, 2:23 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Montcalm, Muskegon, Newaygo, Oceana | 67 min |
| Jul 2, 2:40 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 65 min |
| Jul 2, 3:10 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Ionia, Montcalm | 65 min |
| Jul 2, 3:17 PM EDT | Areal Flood Advisory | GRR | Kent | 6 hr |
| Jul 2, 3:21 PM EDT | Special Marine Warning | GRR | 84 min | |
| Jul 2, 3:26 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Clinton, Eaton, Ingham, Ionia and 1 more | 49 min |
| Jul 2, 3:47 PM EDT | Special Weather Statement | GRR | Lake, Mason, Newaygo, Oceana | 58 min |
| Jul 2, 3:52 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Muskegon, Ottawa | 53 min |
| Jul 2, 4:18 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Eaton, Ingham | 57 min |
| Jul 2, 4:29 PM EDT | Severe Thunderstorm Warning | GRR | Ionia, Kent, Montcalm, Newaygo | 61 min |
| Jul 2, 4:41 PM EDT | Special Marine Warning | GRR | 62 min | |
| Jul 2, 4:46 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kent, Ottawa | 44 min |
| Jul 2, 4:54 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Newaygo | 37 min |
| Jul 2, 4:59 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Montcalm | 29 min |
| Jul 2, 5:16 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Ingham and 5 more | 59 min |
| Jul 2, 5:21 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Isabella, Montcalm | 40 min |
| Jul 2, 5:23 PM EDT | Lakeshore Flood Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 7 hr |
| Jul 2, 5:27 PM EDT | Areal Flood Advisory | GRR | Barry, Eaton, Ingham | 6 hr |
| Jul 2, 6:04 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo and 1 more | 41 min |
| Jul 2, 6:10 PM EDT | Special Marine Warning | GRR | 95 min | |
| Jul 2, 6:41 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Calhoun, Ingham, Jackson, Kalamazoo, Van Buren | 49 min |
| Jul 2, 6:43 PM EDT | Areal Flood Advisory | GRR | Calhoun, Jackson, Kalamazoo, Van Buren | 6 hr |
| Jul 2, 7:31 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson, Kalamazoo, Van Buren | 44 min |
| Jul 2, 7:36 PM EDT | Flash Flood Warning | GRR | Calhoun, Kalamazoo | 6 hr |
| Jul 2, 7:42 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 34 min |
| Jul 2, 7:52 PM EDT | Special Marine Warning | GRR | 83 min | |
| Jul 2, 7:59 PM EDT | Special Marine Warning | GRR | 91 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.